Alert archive / Louisiana / Tornado Warnings in 2019

Tornado Warning 70, NWS New Orleans, LA

June 6, 2019Jefferson Parish, Orleans Parish, Louisiana

NWS New Orleans, LA issued this tornado warning at Jun 6, 2019, 12:13 PM CDT for Jefferson Parish, Orleans Parish, Louisiana. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2019, 12:13 PM CDT (17:13 UTC)
Expired
Jun 6, 2019, 12:47 PM CDT
In force
34 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Jefferson Parish, LA, Orleans Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 9:40 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 5.2 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2019-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2679 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2019-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2679 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
564 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
232 m²/s²
Significant tornado parameter
2.3
Supercell composite
11.5

Open this sounding in Storm Lab

The text

As transmitted.

757 
WFUS54 KLIX 061713
TORLIX
LAC051-071-061800-
/O.NEW.KLIX.TO.W.0070.190606T1713Z-190606T1800Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
1213 PM CDT Thu Jun 6 2019

The National Weather Service in New Orleans has issued a

* Tornado Warning for...
  Southwestern Orleans Parish in southeastern Louisiana...
  North central Jefferson Parish in southeastern Louisiana...

* Until 100 PM CDT.
    
* At 1213 PM CDT, a severe thunderstorm capable of producing a
  tornado was located over Harvey, moving northeast at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Chalmette and Arabi around 1230 PM CDT.
  New Orleans around 1250 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Lakefront Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 2985 9014 3003 9010 3004 9003 2997 9000
      2995 9001 2993 8998 2992 8999 2991 8997
      2989 9000 2990 9001 2988 9002 2984 9008
TIME...MOT...LOC 1713Z 218DEG 33KT 2987 9009 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
3 follow-up statements
194 
WWUS54 KLIX 061721
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
1221 PM CDT Thu Jun 6 2019

LAC051-071-061800-
/O.CON.KLIX.TO.W.0070.000000T0000Z-190606T1800Z/
Orleans LA-Jefferson LA-
1221 PM CDT Thu Jun 6 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR
SOUTHWESTERN ORLEANS AND NORTH CENTRAL JEFFERSON PARISHES...
    
At 1221 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Terrytown, or over Timberlane, moving northeast at
35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Chalmette and Arabi around 1230 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Lakefront Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 2987 9009 3003 9010 3004 9003 2997 9000
      2995 9001 2993 8998 2992 8999 2991 8997
      2989 9000 2990 9001 2988 9002 2986 9006
TIME...MOT...LOC 1721Z 224DEG 30KT 2991 9003 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
059 
WWUS54 KLIX 061735
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
1235 PM CDT Thu Jun 6 2019

LAC051-061744-
/O.CAN.KLIX.TO.W.0070.000000T0000Z-190606T1800Z/
Jefferson LA-
1235 PM CDT Thu Jun 6 2019

...THE TORNADO WARNING FOR NORTH CENTRAL JEFFERSON PARISH IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 500 PM CDT for southeastern
Louisiana.

LAT...LON 3003 9007 3004 9003 2997 9000 2995 9001
      2993 8998 2992 8999 2991 8997 2989 9000
      2995 9004
TIME...MOT...LOC 1734Z 218DEG 33KT 3001 8994 

$$

LAC071-061800-
/O.CON.KLIX.TO.W.0070.000000T0000Z-190606T1800Z/
Orleans LA-
1235 PM CDT Thu Jun 6 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR
SOUTHWESTERN ORLEANS PARISH...
    
At 1234 PM CDT, a severe thunderstorm capable of producing a tornado
was located near East New Orleans, moving northeast at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  New Orleans around 1255 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Lakefront Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3003 9007 3004 9003 2997 9000 2995 9001
      2993 8998 2992 8999 2991 8997 2989 9000
      2995 9004
TIME...MOT...LOC 1734Z 218DEG 33KT 3001 8994 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
961 
WWUS54 KLIX 061747
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
1247 PM CDT Thu Jun 6 2019

LAC071-061756-
/O.CAN.KLIX.TO.W.0070.000000T0000Z-190606T1800Z/
Orleans LA-
1247 PM CDT Thu Jun 6 2019

...THE TORNADO WARNING FOR SOUTHWESTERN ORLEANS PARISH IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Tornado warning remains in effect for 
East New Orleans.

A Tornado Watch remains in effect until 500 PM CDT for southeastern
Louisiana.

LAT...LON 3003 9007 3004 9003 2997 9000 2995 9001
      2993 8998 2992 8999 2991 8997 2989 9000
      2995 9004
TIME...MOT...LOC 1745Z 218DEG 33KT 3010 8986 

$$

CAB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Jun 6, 11:11 AM CDT, 1 hour 2 minutes earlier.

Area forecast discussion, Jun 6, 11:11 AM CDT, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1111 AM CDT Thu Jun 6 2019

.UPDATE...

Ongoing severe weather outbreak and flash flooding has resulted
from QLCS and extreme rainfall rates. Strong instability,
sufficient low level directional shear/storm relative helicity and
low LCLs have been supportive of severe thunderstorms and threat
will likely continue as storms cross west to east across the tidal
lakes, metro New Orleans and surrounding areas through at least
early afternoon. Updates to forecast for severe wording and radar
trends have been sent.

Plans are being made for storm surveys later today and tomorrow.
22/TD

&&

.PREV DISCUSSION... /issued 403 AM CDT Thu Jun 6 2019/

SHORT TERM...
A very interesting system this morning. The synoptic part of this
system is acting like a cold front and warm front apexed at a sfc
low over SW LA. The warm frontal portion of this is over our area
leading to light to moderate steady rainfall, which has been
beneficial to the area so far. Some heavier rain rates could occur
with the line of sh/ts as they move through today. For this
reason, the flood watch will be left in place for now but rain
totals will be lowered a bit and WPC has taken the entire area
down from Moderate risk to slight for excessive rainfall. The
south shore will get a reprieve for a short time this morning, but
will see a line of heavy sh/ts move through during the day. The
entire area will get a much needed dry window starting this
evening through the overnight hours. Then another round of sh/ts
Friday, but at the moment, it looks as if we should be able to
benefit from the lack of rainfall overnight as to handle the
rainfall for Friday. This is the reason for not extending the
watch through Friday for now, unless models differ over the next
12 hours. Winds will rise today as the sfc low and line of sh/ts
moves east. So we will see a quite breezy day today as winds rise
to around 15-20mph with gusts as high as 30mph for a few locations
possible.

A coastal flood advisory will be issued this morning through 4pm
today. This will be mainly for those areas adjacent to gulf waters
and somewhat for a few areas along the northshore of Lake
Pontchartrain. Not enough water has piled into the lake to consider
an advisory for the west most side of the lake. The timing should be
from late morning through mid afternoon. This should remain as more
of a nuisance flooding issue of some secondary roadways outside
hurricane protection levees.

As if this weren't enough. We will also see a chance for an isolated
severe thunderstorm today. All modes will be possible. One would
think that hail would not be a problem, but earlier this morning
there is such a severe thunderstorm containing hail offshore east
of St.Bernard Parish.

AVIATION...
Ceilings for most terminals will remain from OVC020-030 today a few
sites will have some lowered temp ceilings around BKN005 but should
rapidly lift during the morning. Should see a generous lift to
ceilings during the late afternoon and evening hours today becoming
OVC120 into Friday morning. Light to moderate rainfall will remain
for areas over mainly northshore areas this morning while a line of
sh/ts will move through affecting each terminal through mid to late
morning and early afternoon. This all moves east and only light
showers will be left overnight for several areas. Southerly winds
will be moderate today and may be sustained at 15-20 with gusts up
to 30 possible.

MARINE...
Winds will remain out of the S today but will be quite strong around
20-25kt and a deep fetch. This should occur over all marine areas
into the night hours and will be posting  a small craft advisory
through tonight for all areas. These flags may be dropped for those
marine zones that drop below criteria late tonight. Deep tropical
moisture will also continue to surge over the northern gulf today. A
few thunderstorms associated with this moisture could become
strong to severe over some of the marine areas. Thunderstorms will
form and move northerly and could produce wind speeds in excess
of 34kt, very heavy rainfall, and waterspouts today. Conditions
should improve a bit over the weekend.

DECISION SUPPORT...
DSS code: Orange.
Deployed: None.
Activation: None.
Activities: River Flood Warnings. Slight to Moderate risk heavy
rainfall today through Friday.
Slight risk severe today.
Coastal flood advisory.

Decision Support Services (DSS)
Code Legend Green  = No weather impacts that require action.
Blue = Long-fused watch, warning, or advisory in effect or high
visibility event; Marginal risk severe or excessive rain.
Yellow = Heightened impacts with short-fused watch, warning or
advisory issuances; radar support for Slight risk severe or
excessive rain.
Orange = High Impacts; Enhanced risk severe; nearby
tropical events; HazMat or other large episodes.
Red = Full engagement for Moderate to high risk of severe and/or
      excessive rain; direct tropical threats; Events of National
      Significance.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  84  71  87  69 / 100  30  90  60
BTR  86  73  88  72 / 100  30  80  60
ASD  86  74  89  73 /  90  30  80  60
MSY  87  77  89  75 / 100  40  70  60
GPT  84  76  86  75 /  90  30  90  70
PQL  84  73  88  73 /  90  30  90  80

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch until 7 PM CDT this evening for LAZ034>037-039-
     040-046>050-056>072.

     Coastal Flood Advisory until 4 PM CDT this afternoon for LAZ040-
     062-064-066>070.

GM...Small Craft Advisory until 7 AM CDT Friday for GMZ530-532-534-
     536-538-550-552-555-557-570-572-575-577.

MS...Flash Flood Watch until 7 PM CDT this evening for MSZ068>071-077-
     080>082.

     Coastal Flood Advisory until 4 PM CDT this afternoon for
     MSZ080>082.

GM...Small Craft Advisory until 7 AM CDT Friday for GMZ532-534-536-
     538-550-552-555-557-570-572-575-577.

&&
Hazardous weather outlook, Jun 6, 10:32 AM CDT, 1 hour 41 minutes before
Hazardous Weather Outlook
National Weather Service New Orleans LA
1032 AM CDT Thu Jun 6 2019

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-070345-
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana-
East Feliciana-St. Helena-Washington-St. Tammany-Iberville-
West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption-
St. James-St. John The Baptist-Upper Lafourche-St. Charles-
Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River-
Hancock-Harrison-Jackson-
1032 AM CDT Thu Jun 6 2019

This Hazardous Weather Outlook is for portions of Southeast
Louisiana...South Mississippi and the adjacent coastal waters.

.DAY ONE...Today and Tonight

There is a slight risk of severe thunderstorms today. The main
threat from severe thunderstorms will be isolated tornadoes and
damaging winds.

A Flash Flood Watch is in effect through evening. Periods of
heavy rainfall are expected with additional amounts of 1 to 3
inches expected today with isolated higher amounts possible. Rain
rates at times may approach 2 to 3 inches per hour and cause
flash flooding.

A Coastal Flood Advisory is in effect for coastal parishes of
Southeast Louisiana and Mississippi coast. Strong south to
southwest winds over the coastal areas and astronomical high tide
will yield minor coastal flooding and inundation in the lowest
lying in flood prone areas of Southeast Louisiana and Coastal
Mississippi.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Showers and thunderstorms are expected to continue each day
Friday through Sunday. A few storms may become strong, capable of
producing gusty winds, frequent lightning and periods of heavy
rainfall. Locally heavy rainfall could result in ponding of water
on roadways and in areas of poor drainage. Isolated flash
flooding will also be possible Thursday through Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested at this time.

In the hours before

Local storm report, Jun 6, 10:50 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1050 AM CDT THU JUN 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 AM     FLOOD            2 E DENHAM SPRINGS      30.48N 90.93W
06/06/2019                   LIVINGSTON         LA   PUBLIC

            PUBLIC REPORTED WATER IN MULTIPLE BUSINESS BETWEEN DENHAM
            SPRINGS AND WALKER.

&&

MEGANWIL
Special weather statement, Jun 6, 11:16 AM CDT, 57 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1116 AM CDT Thu Jun 6 2019

LAZ060>063-069-061715-
Orleans-Lower Plaquemines-St. Charles-Upper Plaquemines-Upper
Jefferson-
1116 AM CDT Thu Jun 6 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ST. CHARLES...
SOUTHWESTERN ORLEANS...NORTHWESTERN JEFFERSON AND NORTHWESTERN
PLAQUEMINES PARISHES...

At 1116 AM CDT, a strong thunderstorm was located over Luling, or 7
miles west of Avondale, moving northeast at 35 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
New Orleans, Metairie, Marrero, Harvey, Avondale, Timberlane, Belle
Chasse, Chalmette, Jefferson, Gretna, Harahan, Westwego, Jean
Lafitte, Woodmere, Elmwood, Terrytown, Bridge City, River Ridge,
Estelle and Waggaman.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 2970 9036 2971 9036 3003 9020 3002 9011
      3004 9006 3004 9005 2997 9000 2995 9001
      2993 8998 2992 8999 2991 8995 2971 8980
      2969 9032
TIME...MOT...LOC 1616Z 239DEG 30KT 2988 9032

CAB
Special weather statement, Jun 6, 11:25 AM CDT, 48 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1125 AM CDT Thu Jun 6 2019

LAZ040-058-072-061700-
Southern Tangipahoa-St. John The Baptist-St. Tammany-
1125 AM CDT Thu Jun 6 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ST. JOHN THE
BAPTIST...SOUTHWESTERN ST. TAMMANY AND SOUTHEASTERN TANGIPAHOA
PARISHES...

At 1125 AM CDT, a strong thunderstorm was located 9 miles southwest
of Madisonville, or 15 miles southeast of Hammond, moving northeast
at 30 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Covington, Abita Springs, Madisonville and Lacombe.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

If you are on or near Lake Pontchartrain, get out of the water and
move indoors or inside a vehicle. Remember, lightning can strike out
to 10 miles from the parent thunderstorm. If you can hear thunder,
you are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

LAT...LON 3051 8987 3026 8995 3026 8998 3030 8999
      3036 9007 3039 9021 3034 9028 3026 9033
      3022 9039 3038 9043 3053 9026
TIME...MOT...LOC 1625Z 231DEG 24KT 3033 9031

KLG
Local storm report, Jun 6, 11:48 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1148 AM CDT THU JUN 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     TSTM WND DMG     1 SSW WESTMINSTER       30.39N 91.10W
06/06/2019                   EAST BATON ROUGE   LA   EMERGENCY MNGR

            DAMAGE TO BUILDING AND MULTIPLE CARS OVERTURNED. PHOTO OF
            CARS OVERTURNED ON SOCIAL MEDIA. POSSIBLE TORNADO.

0825 AM     TSTM WND DMG     4 W DENHAM SPRINGS      30.48N 91.03W
06/06/2019                   EAST BATON ROUGE   LA   EMERGENCY MNGR

            TREE DOWN ON HOUSE ON 4200 BLOCK OF SARASOTA DR.

0830 AM     TSTM WND DMG     6 NE BATON ROUGE        30.51N 91.05W
06/06/2019                   EAST BATON ROUGE   LA   911 CALL CENTER

            SEVERAL HOMES WITH STORM DAMAGE OFF BRILLOCK AVE. IN
            COMITE HILLS WEST SUBDIVISION.

0830 AM     TSTM WND GST     4 ENE BATON ROUGE       30.47N 91.06W
06/06/2019  E65.00 MPH       EAST BATON ROUGE   LA   TRAINED SPOTTER

            ROOF AND STRUCTURAL DAMAGE ON WOODDDALE BLVD NEAR FLORIDA
            BLVD. IN BATON ROUGE.

0830 AM     TSTM WND DMG     BATON ROUGE             30.45N 91.13W
06/06/2019                   EAST BATON ROUGE   LA   911 CALL CENTER

            DAMAGE TO BUILDING AND CARS FLIPPED AT 8585 PICARDY IN
            BATON ROUGE. TIME ESTIMATED.

0842 AM     FLOOD            2 E DENHAM SPRINGS      30.48N 90.93W
06/06/2019                   LIVINGSTON         LA   PUBLIC

            PUBLIC REPORTED WATER IN MULTIPLE BUSINESS BETWEEN DENHAM
            SPRINGS AND WALKER.

0900 AM     FLASH FLOOD      BATON ROUGE             30.45N 91.13W
06/06/2019                   EAST BATON ROUGE   LA   911 CALL CENTER

            REPORTS OF MULTIPLE ROADS AND CARS FLOODED ACROSS BATON
            ROUGE.

0910 AM     TORNADO          3 E PRAIRIEVILLE        30.30N 90.92W
06/06/2019                   ASCENSION          LA   TRAINED SPOTTER

            TREES DOWN ON HOMES AND WIRES DOWN OFF HIGHWAY 44 IN EAST

            SIDE OF PRAIRIEVILLE. STRONG ROTATION INDICATED ON RADAR.

0930 AM     TORNADO          PAINCOURTVILLE          29.99N 91.05W
06/06/2019                   ASSUMPTION         LA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED TORNADO DAMAGED POWER LINES
            AND CAUSED MINOR STRUCTURAL DAMAGE

0935 AM     TORNADO          6 N CONVENT             30.11N 90.83W
06/06/2019                   ST. JAMES          LA   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED A TORNADO 6 MILES NORTH OF
            CONVENT THAT PRODUCED DOWNED TREES AND POWER LINES.

&&

MEGANWIL
Special weather statement, Jun 6, 11:55 AM CDT, 18 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1155 AM CDT Thu Jun 6 2019

LAZ040-072-061730-
Southern Tangipahoa-St. Tammany-
1155 AM CDT Thu Jun 6 2019

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL ST. TAMMANY AND
EASTERN TANGIPAHOA PARISHES...

At 1155 AM CDT, a strong thunderstorm was located over Madisonville,
or 7 miles southwest of Covington, moving northeast at 30 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Covington, Abita Springs, Madisonville and Lacombe.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3051 8982 3029 8998 3032 9001 3032 9003
      3035 9006 3037 9010 3039 9021 3037 9024
      3040 9029 3054 9024
TIME...MOT...LOC 1655Z 223DEG 24KT 3040 9018

KLG
Local storm report, Jun 6, 12:07 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1207 PM CDT THU JUN 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     TSTM WND DMG     3 E WALKER              30.48N 90.82W
06/06/2019                   LIVINGSTON         LA   PUBLIC

            PUBLIC REPORTED TREES AND POWER LINES DOWN FROM A
            POSSIBLE TORNADO.

&&

MEGANWIL

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 8:01 PM CDTSpecial Marine WarningLIX44 min
Jun 6, 1:16 AM CDTSpecial Marine WarningLIX59 min
Jun 6, 2:14 AM CDTSpecial Marine WarningLIX61 min
Jun 6, 3:14 AM CDTSpecial Marine WarningLIX61 min
Jun 6, 4:00 AM CDTCoastal Flood AdvisoryLIXSaint Bernard12 hr
Jun 6, 4:04 AM CDTSmall Craft AdvisoryLIX24 hr
Jun 6, 4:18 AM CDTSpecial Marine WarningLIX57 min
Jun 6, 4:40 AM CDTSpecial Marine WarningLIX35 min
Jun 6, 5:13 AM CDTSpecial Weather StatementLIXIberville, Pointe Coupee, West Feliciana62 min
Jun 6, 5:15 AM CDTSpecial Marine WarningLIX60 min
Jun 6, 6:08 AM CDTAreal Flood AdvisoryLIXEast Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana112 min
Jun 6, 6:27 AM CDTFlash Flood WarningLIXEast Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana3 hr
Jun 6, 7:23 AM CDTAreal Flood AdvisoryLIXAscension, East Baton Rouge, Iberville, Livingston, West Baton Rouge3 hr
Jun 6, 7:54 AM CDTFlash Flood WarningLIXAscension, East Baton Rouge, Iberville, Livingston, West Baton Rouge6 hr
Jun 6, 8:07 AM CDTSpecial Weather StatementLIXEast Baton Rouge38 min
Jun 6, 8:41 AM CDTSpecial Weather StatementLIXLivingston49 min
Jun 6, 8:55 AM CDTSevere Thunderstorm WarningLIXAscension, Iberville35 min
Jun 6, 9:04 AM CDTTornado WarningLIXLivingston26 min
Jun 6, 9:09 AM CDTTornado WarningLIXAscension, East Baton Rouge, Livingston36 min
Jun 6, 9:14 AM CDTSpecial Weather StatementLIXAssumption31 min
Jun 6, 9:20 AM CDTSevere Thunderstorm WarningLIXAscension, Assumption, Lafourche, Saint James40 min
Jun 6, 9:26 AM CDTTornado WarningLIXAscension, Assumption, Saint James34 min
Jun 6, 9:28 AM CDTTornado WarningLIXLivingston32 min
Jun 6, 9:29 AM CDTSpecial Weather StatementLIXAscension, Livingston46 min
Jun 6, 9:47 AM CDTSevere Thunderstorm WarningLIXLafourche, Terrebonne28 min
Jun 6, 9:48 AM CDTFlash Flood WarningLIXLivingston, Saint Helena, Tangipahoa3 hr
Jun 6, 9:54 AM CDTTornado WarningLIXAscension, Livingston, Saint James, Saint John the Baptist36 min
Jun 6, 9:57 AM CDTSevere Thunderstorm WarningLIXAscension, Assumption, Lafourche, Livingston, Saint Charles, Saint James and 3 more48 min
Jun 6, 10:01 AM CDTSpecial Marine WarningLIX59 min
Jun 6, 10:07 AM CDTSpecial Marine WarningLIX83 min
Jun 6, 10:13 AM CDTTornado WarningLIXAscension, Livingston, Saint John the Baptist, Tangipahoa32 min
Jun 6, 10:14 AM CDTSevere Thunderstorm WarningLIXLafourche, Saint Charles, Terrebonne31 min
Jun 6, 10:37 AM CDTTornado WarningLIXLafourche, Saint James, Saint John the Baptist23 min
Jun 6, 10:40 AM CDTSevere Thunderstorm WarningLIXAscension, Livingston, Saint James, Saint John the Baptist, Saint Tammany, Tangipahoa50 min
Jun 6, 10:42 AM CDTTornado WarningLIXSaint John the Baptist33 min
Jun 6, 10:43 AM CDTSpecial Marine WarningLIX62 min
Jun 6, 10:44 AM CDTSpecial Weather StatementLIXLafourche, Saint Charles, Terrebonne61 min
Jun 6, 11:01 AM CDTTornado WarningLIXSaint John the Baptist, Tangipahoa29 min
Jun 6, 11:16 AM CDTSpecial Weather StatementLIXOrleans59 min
Jun 6, 11:25 AM CDTSpecial Weather StatementLIXSaint Tammany35 min
Jun 6, 11:30 AM CDTSpecial Marine WarningLIX2 hr
Jun 6, 11:42 AM CDTSpecial Marine WarningLIX63 min
Jun 6, 11:46 AM CDTTornado WarningLIXSaint Tammany, Tangipahoa29 min
Jun 6, 11:55 AM CDTSpecial Weather StatementLIXSaint Tammany35 min
Jun 6, 11:57 AM CDTAreal Flood AdvisoryLIXJefferson, Orleans2 hr
Jun 6, 12:09 PM CDTSevere Thunderstorm WarningLIXJefferson, Orleans, Plaquemines, Saint Bernard36 min
Jun 6, 12:27 PM CDTSpecial Weather StatementLIXSaint Tammany33 min
Jun 6, 12:27 PM CDTTornado WarningLIXOrleans, Saint Bernard23 min
Jun 6, 12:30 PM CDTSpecial Weather StatementLIXJefferson30 min
Jun 6, 12:31 PM CDTSpecial Marine WarningLIX89 min
Jun 6, 12:42 PM CDTSpecial Marine WarningLIX93 min
Jun 6, 12:56 PM CDTSpecial Marine WarningLIX34 min
Jun 6, 12:58 PM CDTSpecial Weather StatementLIXPlaquemines92 min
Jun 6, 1:28 PM CDTSpecial Marine WarningLIX32 min
Jun 6, 1:57 PM CDTSpecial Marine WarningLIX93 min

Nearby

Tornado Warnings in Louisiana, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.